# SDR DU4R2024062100027

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,792 hours, 34,134 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5337005720391
- Condition: Cracked
- Location: Fr 43 S21r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA WHILE ACCOMPLISHING AD 2020-18-06 FOUND R/H FR 34 FOOT CRACKED.  S/O 193150 NR-01361831 HAECO OPS 26150
